Erratum: Correction to "Semi-classical analysis of Schrödinger operators and compactness in the ∂-Neumann problem" (Journal of Mathematical Analysis and Applications (2002) vol. 271 (267-282) S0022247X02000860)

Siqi Fu, Emil J. Straube

Research output: Contribution to journalComment/debatepeer-review

5 Scopus citations
Original languageEnglish (US)
Pages (from-to)195-196
Number of pages2
JournalJournal of Mathematical Analysis and Applications
Volume280
Issue number1
DOIs
StatePublished - Apr 1 2003
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this